# SDR 070108

- Difficulty date: April 26, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N864GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49912
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Switch
- Part number: H1410168906
- Condition: Malfunctioned
- Location: Nlg Indicator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED NOSE GEAR LIGHT ILLUMINATED INFLIGHT WITH GEAR HANDLE UP.  FLIGHT CREW FOLLOWED QRH AND LIGHT DID NOT EXTINGUISH.  AIRCRAFT RETURNED TO LAS AND LIGHT WENT OUT ON DESCENT AND REDUCED AIRSPEED.  MAINTENANCE DEPARTMENT REMOVED AND REPLACED CONTROL SWITCH REF AMM 32-21-01 AND PERFORMED OPERATIONAL CHECK OF NOSE GEAR LANDING GEAR REF AMM 32-60-00.  OPERATIONAL CHECK NORMAL.  AIRCRAFT HAS RETURNED TO SERVICE.
